# SDR COEA9674101

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10387
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 407-581
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 407 TO STATION 581 INCHES WL 30.5 BL RIGHT OML, NUMEROUS CRACKS ALONG THIS SECTION OF SKIN.  THE LONGEST IS 17 INCHES.  THERE ARE TWO PREVIOUS SMALL REPAIRS IN WHICH THE CRACKS PROCEEDED PAST THE REPAIR.  THE ENTIRE LENGTH OF SKIN WAS REMOVED STATION 407 TO 581 STRINGER 44 TO 45 WAS REPLACED IAW FOKKER SRM 53-01-02, FIGURE 22.  (M)
